# SDR UPS06548247

- Difficulty date: October 12, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 15,703 hours, 10,392 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Bs 1589-1614
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  DROP AFT FUSELAGE LWR SKIN DENTS BETWEEN STA 1589 AND 1614 REQUIRE REPAIR EA 757-5361-27-A14566.  REPAIRS ACCOMPLISHED  EA NR 757-5361-27-A14566 AND UPS EO NR B757-5330-25350-A, WITH NO DEVIATIONS.
